# SDR SWAA2021120741047

- Difficulty date: November 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651BB TRAILING EDGE AT RT WING ; 2021-512066 / [01] TOOL USED CALIPER P/N: 500-197-30 ; S/N: A21143423 ; DUE DATE: 16-OCT-22; [02] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18185733 DUE DATE: 11-DEC-21; [03] REPAIRED ACCESS PANEL 651BB TRAILING EDGE AT RT WING AS PER B737-700 SRM 51-70-05-2R 6 REPAIR 6 AND SRM 51-70-05-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFFS BELOW.; [04] TASK COMPLETED.
